MathSciNet Relay Station
MathSciNet bibliographic data
MR2261616 42B20 (42B25 47D06)
Dragičević, Oliver; Volberg, Alexander Bellman functions and dimensionless estimates of Littlewood-Paley type. J. Operator Theory 56 (2006), no. 1, 167–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement